Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itchy rashes developed on ankle and knee. Applied diplene cream. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
The skin on my ankle and knee have developed some rashes and I get a lot of itching. It has started to spread nearby areas. I apply "Diplene" cream. It stops for a week or two and then the itching starts again. The skin is now turning black and is full of spots. This has been happening since I was a kid. I have lately observed that during winters, these areas start spreading and becomes rough and develops rashes.
Posted Mon, 7 Jan 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 33 hours later
Thanks for writing in.
The condition you are suffering from can be Xerotic eczema ,contact dermatitis,psoriasis etc.
If you can upload good quality photos of the affected area it will be of great help in predicting the condition.
Photos can be uploaded by UPLOAD YOUR REPORTS section on right side of the box.
Till the time you can take Tab.Zyrtec for itching twice a day.
Also you can apply a good quality moisturizer like Venusia XXXXXXX cream twice daily over the affected area.
Upload the images and we can continue the discussion here.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor